# SDR HNAA0700270

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 30,950 hours, 31,398 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Yoke
- Condition: Binding
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO AIRFIELD, LANDING GEAR DOWN WAS SELECTED AND NR 1 GEAR DOOR AMBER LIGHT ALONG WITH RED GEAR UNSAFE LIGHT ILLUMINATED.  UPON VERIFYING THE CONDITION INDICATED, THE CREW THEN DECLARED AN EMERGENCY AND PROCEEDED TO EXTEND THE LANDING GEAR USING THE ALTERNATE EXTENSION SYSTEM.  MAINTENANCE FOUND THE UPPER LANDING GEAR YOKE ASSEMBLY WAS BINDING.  YOKE SHIMS WERE REMOVED, RE-MEASURED AND ASSEMBLY WAS RE-SHIMMED TO PROPER SPECS.  OPS CHECKS WERE GOOD IAW MM 32-10-13.
